On mathematical programming with indicator constraints. Bonami, P., Lodi, A., Tramontani, A., & Wiese, S. Math. Program., 151(1):191–223, 2015.
On mathematical programming with indicator constraints [link]Paper  doi  bibtex   
@article{DBLP:journals/mp/BonamiLTW15,
  author    = {Pierre Bonami and
               Andrea Lodi and
               Andrea Tramontani and
               Sven Wiese},
  title     = {On mathematical programming with indicator constraints},
  journal   = {Math. Program.},
  volume    = {151},
  number    = {1},
  pages     = {191--223},
  year      = {2015},
  url       = {https://doi.org/10.1007/s10107-015-0891-4},
  doi       = {10.1007/s10107-015-0891-4},
  timestamp = {Thu, 08 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mp/BonamiLTW15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}

Downloads: 0